Jump to content
helplinedonate

Melinda

Members
  • Content count

    1
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Melinda

  • Rank
    Newbie

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Melinda

    Too many meds?

    Hi, My sisters and I take care of my mom who has Parkinson's- she is 77 years old. I have noticed every morning after my mom takes her medication and eats breakfast she gets to where she gets a puzzled look on her face and just stares around the room with her mouth open. She is hard to understand and she cannot understand half of what I try to say to her. This is a complete turn around from when she wakes up and goes to the table for breakfast- this is only after she takes her medications. I have a feeling she is being overmedicated and some of her medications are reacting. This is a list of what she takes.Amlodipine 5mg, potassium chloride 20MEQ, Hydrazaline HCL, Omeprazole 20 mg, Carvedilol 3.125 mg, Carb/levo 25-100mg, Carb/levo 50-200 (The carb/levo's are written out by 2 different doctor's. One is her primary care doctor the other is a PArkinson's doctor), Atorvastatin 40mg, Hydroxyzine 50mg, zofran as needed, acidophilus, and an over the counter anti-diarrheal because for the past 2 months she has nothing but diarrhea and this was her doctor's answer. Please let me know what in this interacts badly. Thank you. I would like to see what we can get my mom off of as I know she takes several medsfor the same thing. In the past she had a doctor suggest all her specialists and primary care doctor get together to go over her medications but they never did.
×